# SDR DALA2020111003651

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,234 hours, 8,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL390 AFTER BUMP OF TURBULENCE, GOT DOOR LT AFT ECAM MESSAGE.  4L DOOR SHOWED OPEN ON SD AND FAP.  QRH PROCEDURE APPLIED, STEADY CABIN PRESS.   CORRECTIVE ACTION: T/S OPEN/CLOSE CYCLED L AFT DOOR. BITE TEST PSCU, TEST OK.
